# SDR DALA2017051704001

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 43,032 hours, 27,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT FRAME BS 45, IN THE NOSE WHEEL WELL.  REMOVED AND REPLACED THE FRAME IAW DWG 9910088, REV CJ, SRM 51-30-02, AND 51-30-05.
